RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 211–212 (Mi tvp2709)  

Short Communications

On estimation of the rate of convergence in a limit theorem with a stable limit law

K. I. Satybaldina

Moscow

Abstract: An estimate is given for the rate of convergence for the distributions of sums of i.i.d.r.v.'s to a stable law, modified pseudo-moments being used.

Full text: PDF file (145 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 202–204

Bibliographic databases:

Received: 30.09.1972

Citation: K. I. Satybaldina, “On estimation of the rate of convergence in a limit theorem with a stable limit law”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 211–212; Theory Probab. Appl., 18:1 (1973), 202–204

Citation in format AMSBIB
\Bibitem{Sat73}
\by K.~I.~Satybaldina
\paper On estimation of the rate of convergence in a~limit theorem with a~stable limit law
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 211--212
\mathnet{http://mi.mathnet.ru/tvp2709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=319241}
\zmath{https://zbmath.org/?q=an:0291.60015}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 202--204
\crossref{https://doi.org/10.1137/1118023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2709
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020